Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A nonlinear steady state temperature problem


Authors: W. Robert Mann and Jacob F. Blackburn
Journal: Proc. Amer. Math. Soc. 5 (1954), 979-986
MSC: Primary 35.0X
MathSciNet review: 0065768
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Ruel V. Churchill, Modern Operational Mathematics in Engineering, McGraw-Hill Book Co., Inc., New York, 1944. MR 0010237 (5,267c)
  • [2] G. Hamel, Integralgleichungen, Berlin, Springer, 1937.
  • [3] J. Schauder, Der Fixpunktsatz in Funktionalraeumen, Studia Mathematica vol. 2 (1930) pp. 171-180.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.0X

Retrieve articles in all journals with MSC: 35.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1954-0065768-7
PII: S 0002-9939(1954)0065768-7
Article copyright: © Copyright 1954 American Mathematical Society